Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing minimal polynomial of matrices over algebraic extension fields.
Author(s) Amir Hashemi, Benyamin M.-Alizadeh
TypeArticle in Journal
AbstractWe present a new and efficient algorithm for computing the minimal polynomial of matrices
over algebraic extension fields using the Gröbner bases technique. We have implemented our algorithm in
Maple and we evaluate its performance and compare it to the performance of the function “MinimalPoly-
nomial” of Maple 15 and also of the Białas algorithm as a new algorithm to compute minimal polynomial
of matrices.
Keywordsminimal polynomial; Gröbner bases; algebraic extension fields
ISSN1220-3874
LanguageEnglish
JournalBull. Math. Soc. Sci. Math. Roum., Nouv. S
Volume56
Number2
Pages217--228
PublisherRomanian Mathematical Society (Societatea de cStiincte Matematice din Rom^ania), Bucharest
Year2013
Edition0
Translation No
Refereed No
Webmaster